Title of article
Method of particular solutions for solving PDEs of the second and fourth orders with variable coefficients
Author/Authors
Reutskiy، نويسنده , , S. Yu.، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2013
Pages
6
From page
1305
To page
1310
Abstract
The paper presents a new meshless numerical method for solving partial differential equations of the second and fourth orders with variable coefficients. The key idea of the method is the use of modified particular solutions which satisfy the homogeneous boundary conditions of the problem. This allows us to seek an approximate solution in the form which satisfies the boundary conditions of the initial problem. As a result we separate the approximation of the boundary conditions and the PDE inside the solution domain. Numerical experiments are carried out for accuracy and convergence investigations. A comparison of the numerical results obtained in the paper with the exact solutions or other numerical methods indicates that the proposed method is accurate in dealing with PDEs with variable coefficients.
Keywords
PDE of the fourth order , Particular solutions , MFS , Variable coefficients , Radial basis function
Journal title
Engineering Analysis with Boundary Elements
Serial Year
2013
Journal title
Engineering Analysis with Boundary Elements
Record number
1446541
Link To Document